# SDR SWAA2022030278566

- Difficulty date: February 26, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737*
- Aircraft serial: 30288
- Aircraft time: 57,118 hours, 33,027 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fairing
- Condition: Cracked
- Location: #2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN #2 ENGINE PYLON AFT FAIRING STRUCTURE. / [01] REMOVED AND REPLACED #2 ENGINE PYLON AFT FAIRING STRUCTURE PER SRM 51-40-02 AND DRAWING 313A2400.
